# SDR CA970707007

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 234
- Engine: Lyc AL5512
- System (JASC): 7250 · Turbine Section
- Part: Turbine Rotor
- Part number: 210160027
- Condition: Blade Fractured
- Location: 1st Stage
- Component: Lyc, 200102021
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A, E

## Discrepancy

(CAN) ENGINE WAS SHUTDOWN IN FLIGHT AND AIRCRAFT RETURNED TO POINT OF DEPARTURE. INSPECTION FOUND COMPRESSOR BLADE FROM THE FIRST TURBINE ROTOR HAD SEPARATED AND DAMAGED ADJACENT BLADES.
